On Orlicz-Power Series Spaces
No Thumbnail Available
Date
2010
Journal Title
Journal ISSN
Volume Title
Publisher
Springer Basel Ag
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this manuscript, we investigate the isomorphisms of Orlicz-Kothe sequence spaces and quasidiagonal isomorphisms of Cartesian products of Orlicz-power series spaces.
Description
KARAPINAR, ERDAL/0000-0002-6798-3254
ORCID
Keywords
Orlicz-Kothe sequence spaces
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q2
Scopus Q
Q2
Source
Volume
7
Issue
4
Start Page
553
End Page
563